# SDR CA070306002

- Difficulty date: February 26, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,113 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 206040118001
- Condition: Leaking
- Location: Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) C-GELT`S MAIN DRIVESHAFT P/N 206-040-015-103, S/N A-1331, 600 HR INSPECTION AND REPACK C/W FEB 22/07 AT 13635.5 HRS. TEST FLOWN 0.3 HRS, FLEW 7.1 HRS FEB 24 AND 25, ENGINEER FOUND TRANS. SIDE LEAKING GREASE AND COUPLING OVERHEATED. DRIVE SHAFT S/N A-2441 REMOVED FROM AC WITH FRESH 600 HR INSP. AND REPACK INSTALLED ON C-GELT. WHICH FAILED IN 11.7 HRS. WITH THE SAME PROBLEM. DRIVE SHAFT S/N A1331 OVERHAULED WITH NEW INNER GEAR, NEW OUTER COUPLING, NEW O-RINGS, AND GREASE (PN 204-040-755-5 EXP. NOV 2/08) INSTALLED ON YHY, FAILED IN 23 MINUTES FLYING TIME, SAME PROBLEM (TRANSMISSION SIDE) THE SAME TUBE OF GREASE WAS USED FOR ALL THE REPACKS. (TC NR 20070306002)
